, Volume 21, Issue 1, pp 13–38 | Cite as

Integer and Fractional Packings in Dense Graphs

  • P. E. Haxell
  • V. Rödl
Original Paper

Let \(\) be any fixed graph. For a graph G we define \(\) to be the maximum size of a set of pairwise edge-disjoint copies of \(\) in G. We say a function \(\) from the set of copies of \(\) in G to [0, 1] is a fractional -packing of G if \(\) for every edge e of G. Then \(\) is defined to be the maximum value of \(\) over all fractional \(\)-packings \(\) of G. We show that \(\) for all graphs G.

AMS Subject Classification (2000) Classes:  05C70, 05C85 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© János Bolyai Mathematical Society, 2001

Authors and Affiliations

  • P. E. Haxell
    • 1
  • V. Rödl
    • 2
  1. 1.Department of Combinatorics and Optimization, University of Waterloo; Waterloo, Ont., Canada N2L 3G1; E-mail: pehaxell@math.uwaterloo.caCA
  2. 2.Department of Mathematics and Computer Science, Emory University; Atlanta, GA, USA 30332; E-mail: rodl@mathcs.emory.eduUS

Personalised recommendations